# SDR MWEA040075

- Difficulty date: May 12, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 42,943 hours, 44,067 cycles
- Engine: Pwa JT8D217C
- System (JASC): 2170 · Humidity Control System
- Part: Separator
- Part number: 17946081
- Part serial: 112447
- Condition: Inoperative
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG FUMES IN CABIN.  REMOVED AND REPLACED WATER SEPARATOR.
